# SDR P5CA9701132

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Debonded
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NOSE COWL FILLER IS DEBONDED AT 9 O'CLOCK POSITION.  REPAIRED FILLER IAW BOEING SRM 51-40-06 REF CWS NR 834268.
